# SDR CALA2013092691482

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 49,314 hours, 5,949 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 329074410
- Part serial: 516
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAN AIR MODULATING VALVE RT ENGINE BLEED FAN AIR MODULATING VALVE FAILED OPEN OR CLOSED, OR RT AIR SUPPLY & CABIN PRESSURE CONTROLLER FAILURE.  FOUND CONTROL PRESSURE SENSE LINE ELBOW NUT LOOSE & O-RING DAMAGED.  REPLACED O-RING & TIGHTENED ELBOW NUT, RAN ENGINE, NO HELP.  REPLACED RT FAN AIR MODULATING VALVE IAW MM 36-11-1 6. PERFORMED TEST ON MAT & RAN ENGINE & PERFORMED TASK 36-10 -00-700-804.  OPERATIONS CHECKED NORMAL.
